MAUDE Adverse Event Report: BAXTER HEALTHCARE - MOUNTAIN HOME EXTENSION SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE - MOUNTAIN HOME EXTENSION SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4464P
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) patient extension sets were leaking from an unspecified location.This occurred during unspecified process steps of peritoneal dialysis therapy.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information :it was reported that two (2) "patient" (drain line) extension sets were leaking from an unspecified location.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE - MOUNTAIN HOME
mountain home AR
MDR Report Key8871937
Report Number1416980-2019-04334
Device Sequence Number1829023
Product Code FKX
UDI-Device Identifier00085412030555
UDI-Public(01)00085412030555
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K833065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/29/2024
Device Catalogue Number5C4464P
Device Lot NumberH19D29091
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR